# SDR ASAA2014041307534

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 21,747 hours, 6,727 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 ENGINE FAN BLADE LUBE FOUND ALL FAN BLADE SHIMS MISSING MOLYDAG COATING. REF T/C 78472002, STEPS 32-33.  ACFT GROUNDED.  ON DEFERRAL.
